Doppelverhältnisschafen auf Regelflächen.

Martin Barner

Mathematische Zeitschrift (1955)

  • Volume: 62, page 50-93
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Barner, Martin. "Doppelverhältnisschafen auf Regelflächen.." Mathematische Zeitschrift 62 (1955): 50-93. <http://eudml.org/doc/169482>.

@article{Barner1955,
author = {Barner, Martin},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry of special Lie groups},
language = {ger},
pages = {50-93},
title = {Doppelverhältnisschafen auf Regelflächen.},
url = {http://eudml.org/doc/169482},
volume = {62},
year = {1955},
}

TY - JOUR
AU - Barner, Martin
TI - Doppelverhältnisschafen auf Regelflächen.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 50
EP - 93
LA - ger
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/169482
ER -

Citations in EuDML Documents

top
  1. Josef Vala, O Cartanově parametru na nepřímkových plochách
  2. Josef Vala, Spezielle Doppelverhältnisscharen auf Regelflächen
  3. Josef Vala, Über den zum Kurvenpaar der Regelfläche konjugierten Komplex
  4. Josef Vala, O kongruenci W s fokálními plochami přímkovými
  5. Josef Vala, Quadratische Doppelverhältnisscharen auf Regelflächen
  6. Josef Vala, Über die Regelflächenpaare mit einer nicht abwickelbaren Quasifleknodalfläche
  7. Oto Obůrka, Zum Studium der Umschwungstrahlflächen mittels der Methode der Differentialgleichungen
  8. Oto Obůrka, О парах линейчатых поверхностей

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.